# SDR UIEA2019081535110

- Difficulty date: August 12, 2019
- Submitted: August 15, 2019
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 101,584 hours, 19,500 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Coupling
- Condition: Loose
- Location: Pneumatic Duct
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ENG (SN: 707425) PNEUMATIC DUCT COUPLING LOOSE AND WITH NO SAFETY WIRE. TOTAL OF 3 LOCATIONS, NEAR FUEL MANIFOLD.( REMOVED ENG (SN 707425) 14TH PNEUMATIC DUCT IAW AMM 70-52-00-912-001 REV. 127. PERFORMED ENG 14TH PNEUMATIC REPAIR AND TEST COMPLETED IAW J/C ATTACHING SHEET 0170761. INSTALLED 14TH PNEUMATIC DUCT IAW AMM 70-52-00-912-001 REV. 127. SUPPLIED PNEUMATIC POWER FOR DUCK LEAK CHECK, NO LEAK FOUND IAW AMM 36-00-00-862-047. )
